# SDR R61A201603070184

- Difficulty date: March 7, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 21,106 hours, 16,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: E/E Rack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FRAME 90 FWD OF AVIONICS RACK DOUBLER IS CORRODED.  MAINTENANCE R & R FRAME 90 FWD OF AVIONICS RACK DOUBLER IAW SRM 175 51-40-02, 51-40-01, PN 170-60259-001, GUSSET.
